# SDR ASOA96028

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SKIN DISTORTED ON BELLY OF AIRCRAFT, RIGHT SIDE OF TRANSPONDER ANTENNA.  REMOVED RIVETS, REMOVED STRINGER, CLEANED AREA, SEALED AND INSTALLED SPLICED STRINGER IAW SRM 53-00-03 FIG 201 AND 51-22-00 FIG 5.  ALL AREAS WERE TREATED FOR CORROSION.  (M)
